MAUDE Adverse Event Report: HOLOGIC, INC ATEC 0912-20; INSTRUMENT, BIOPSY

HOLOGIC, INC ATEC 0912-20; INSTRUMENT, BIOPSY
Model Number ATEC 0912-20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was conducted: investigation methods and findings: visual and functional analysis/testing could not be conducted for the described event due to the device not being returned.Cause/root cause: root cause analysis did not identify a definitive root cause.The device was not returned for this complaint and there was limited patient-related information provided for this event.Investigation for this issue was conducted through customer provided information, historical data review, similar complaints analysis, and product design evaluation.Conclusion: the reported issue could not be confirmed because the device was not returned.Capa/hra/ncr/scar are not deemed required at this moment by this event.Future events will be monitored and trended.Complaint confirmed: no device history record (dhr) review: the dhr review was conducted for atec disposable finish good lot and no non-conformances or deviations were found.
 
Event or Problem Description
It was reported that after an atec breast biopsy procedure on (b)(6), "mammographic imaging of the excised specimens showed additional high-density shadows.Two white solid pieces were found in the biopsy specimen." no patient harm was reported.No further details are currently available.

Brand Name
ATEC 0912-20
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key24642871
Report Number1222780-2026-00130
Device Sequence Number9760514
Product Code KNW
UDI-Device Identifier15420045504868
UDI-Public(01)15420045504868(17)270827(10)E25H27R
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATEC 0912-20
Device Catalogue NumberATEC 0912-20
Device Lot NumberE25H27R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown